# SDR A6WA201140408

- Difficulty date: May 11, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 17,966 hours, 17,013 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 HYD PUMP STEEL BRAIDED 1 CHAFING, FS 718 FRAME.  REPAIRED FS 718 FRAME BETWEEN STRINGERS 10R & 11R IAW REO 601R-53-61-4060.
